# SDR FDEA201005071486

- Difficulty date: May 7, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,092 hours, 18,227 cycles
- Engine: Pwa JT8D17A
- Engine time: 19,138 hours, 4,621 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 717000
- Part serial: 510029
- Condition: Leaking
- Location: Nr 3 Engine
- Part time: 42,780 hours, 32,388 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE NR 3 LOW OIL FILTER BYPASS LITE ILLUMINATED. OIL PRESSURE INDICATED 28PSI QTY WAS 3.5 GALLONS AND TEMP WAS 95 DEG, OPERATED 2 MIN AT IDLE SHUTDOWN IAW RED TABS DID NOT LOOSE OIL QTY.  ENGINE CONTINUED TO WINDMILL AFTER SHUTDOWN.   R & R THE NR 3 ENGINE IAW THE FOLLOWING W/C'S 72T0002, 70T0001-03, 70T0301-03, 70T0004-03. OP'S AND LEAK CHECKS GOOD. PERFORMED MAX POWER RUN. ACCELERATION AND REVERSER CHECK IAW JRH.
